www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/143

Title: A kernel-type estimator for generalized quantiles
Authors: VERAVERBEKE, Noel
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1987
Citation: Statistics and Probability Letters, 5(3), p. 175-180
Abstract: Let HF be the distribution function of h(X1,…,Xm), where h is a real valued function of m variables and X1,…,Xn (n gt-or-equal, slanted m) is an i.i.d. sample from a distribution function F. A kernel-type estimator is proposed for the generalized quantile H−1F (p) (0 < p < 1). Under fairly general conditions we establish asymptotic normality of the estimator and consistent estimation of its asymptotic variance.
URI: http://hdl.handle.net/1942/143
DOI: 10.1016/0167-7152(87)90034-4
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.